anyone depressed after?
- 02-15-2008, 07:52 PM
- 02-15-2008, 08:11 PM
What are you using for PCT?
Some of the usual things people use definitely can cause that from the increase in estrogen and other things.
CROWLERSleep Supplement 3Z BCAA: Red Raspberry and Lemon flavors
HGH/sleep enhancer: HGHpro
Test Booster: TestoPRO and STOKED!
Preworkout: MANIAC Fruit Punch and Pink Lemonade
- 02-16-2008, 06:29 PM
My depression was only psychological. I had been extremely confident and continuously gaining strength during the cycle and all of a sudden it came to a screeching halt, to the point where I even lost a few pounds. It happened every cycle (5) despite a proper PCT and it's just something you have to accept and get used to. Certain anabolics are considered "controlled substances" for a reason. Don't get addicted. There's a lot more to life than being big and strong.
02-17-2008, 06:02 PM
i think that most of us have an underlying state of mind whether it be aggresion or depression and a steriod or prohormone just amplifies this state such as "roid rage". so your just as normal as the rest of us, hang in there and by all means if you get worse consult your doctor. threre is a chemical in the brain that gets a little out of whack and i cant bring it to mind right now, i think it starts with a 'p' anyway maybe someone here knows the name and i think theres a otc that you can get to help it. good luck man hang in there,later maynard
02-17-2008, 06:04 PM
02-17-2008, 06:49 PM
For sure man. I just plan on being depressed for about a month after a cycle. The thing that helps me the most is to use more stims than I usually do. For example I usually limit my stimulants to pre workout, but after a cycle it helps me psychologically to take them a little more often than that.
02-17-2008, 07:21 PM
I definately agree... I have done 3 cycles, 2 superdrol and 1 halodrol... despite using Clomiphene Citrate (started w/ one week left in cycle, ran for 3 weeks) then Toremiphene Citrate to finish off (ran for 3 or 4 weeks) AND a cortisol blocker each cycle I still got depressed... I know that clomid makes you a little sensitive to chick flicks, but that's about it as far as "feeling" its effects for me... I wonder if running HCG starting mid-cycle or on ending cycle week or something would help? Only problem is I just don't know where to get my hands on some
Similar Forum Threads
- By willkauter in forum Post Cycle TherapyReplies: 4Last Post: 12-26-2010, 02:11 PM
- By 64bit in forum AnabolicsReplies: 2Last Post: 01-24-2006, 12:51 PM
- By skumster225 in forum AnabolicsReplies: 12Last Post: 09-01-2005, 09:19 AM
- By Warhead_321 in forum AnabolicsReplies: 7Last Post: 07-24-2004, 05:38 PM
- By Governor in forum AnabolicsReplies: 21Last Post: 06-09-2004, 04:23 PM